American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G70) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] O. V. Ivanov and I. K. Matsak. Limit theorems for extremal residuals in a regression model with heavy tails of observation errors. Theor. Probability and Math. Statist. 88 (2014) 99-108.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Ivanov and I. K. Matsak. Limit theorems for the maximal residuals in linear and nonlinear regression models. Theor. Probability and Math. Statist. 86 (2013) 79-91.
Abstract, references, and article information   
View Article: PDF

[3] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[4] I. K. Matsak. Limit distributions of extreme values of bounded independent random functions. Theor. Probability and Math. Statist. 71 (2005) 129-138. MR 2144326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1